# SDR CA021217010

- Difficulty date: November 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 727171C
- Aircraft time: 45,977 hours
- Engine: Pwa JT8D7A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38315212
- Part serial: P18322
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B CHECK INSPECTION OF ENGINE A METAL FRAGMENT WAS FOUND ON THE MAGNETIC CHIP PLUG OF THE NR 2 ENGINE STARTER. THE STARTER WAS CHANGED OUT AND THE AIRCRAFT RETURNED TO SERVICE. THE STARTER WILL BE SENT FOR EVALUATION.
